MathSciNet Relay Station
MathSciNet bibliographic data
MR2654222 53C21 (53C20 53C23)
Alexander, Stephanie; Ghomi, Mohammad; Wong, Jeremy Topology of Riemannian submanifolds with prescribed boundary. Duke Math. J. 152 (2010), no. 3, 533–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement